# SDR CALA2025051904768

- Difficulty date: April 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,472 hours, 28,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14A8540U7
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: L-2 DOOR CREASE BEAM HAS AREAS OF CORROSION.  REMOVED AND REPLACED L-2 DOOR CREASE BEAM IAW B737 SRM 51-40-02 AND BOEING DRAWING NO. 147A8540 REV B ESFR COMPLETED REMOVED AND REPLACED L-2 DOOR CREASE BEAM IAW B737 SRM 51-40-02 AND BOEING DRAWING NO. 147A8540 REV B.
